# SDR DALA2021090705253

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 HE #3 SLAT T/E WEDGE LWR SURFACE HAS AN AREA THAT HAS AN INDICATION OF DISBOND NOTED. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON #3 SLAT T/E WEDGE IAW BOEING S.B. 757-57-0066, B757-200 SRM. SLAT REMOVED AND INSTALLED ON AMDS W/C. (1933049)
